# SDR ASAA2021122236986

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,348 hours, 15,427 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Part number: 28B5459STYLEA
- Part serial: 29B1589
- Condition: Unknown
- Location: Apu
- Part time: 12,825 hours, 23,386 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON STARTING APU NORMALLY FOUND APU WOULD NOT ENGAGE TO ELECTRICAL BUSES OVERHEAD SELECTABLE DISPLAY SHOWED NO FREQS, VOLTS, AC AMPS. GROUNDED - YES. PERFORMED APU BITE TEST AND FOUND START CONVERTER UNIT SHOW GEN UNDERVOLTAGE. PARTIALLY RUN B737-800 FIM 49-40 TASK 807 E.(1) H. PER SEAMC SWAPPED GPCU. NO CHANGE. INSPECTED CONNECTOR AND HANDLE OF REMOTE APU PANEL IN THE WHEEL WELL. NO DAMAGE OR PROBLEM NOTED. REMOVED AND REPLACED APU STARTER GENERATOR PER B737-800 AMM 49-41-21. OPS CHECK GOOD.
